MathSciNet Relay Station
MathSciNet bibliographic data
MR2351135 (2009c:41003) 41A05 (41A45 47B38)
Fefferman, Charles The structure of linear extension operators for $C\sp m$. Rev. Mat. Iberoam. 23 (2007), no. 1, 269–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement